# SDR VNAA202102209991

- Difficulty date: February 20, 2021
- Submitted: February 20, 2021
- Operation: Air carrier
- Aircraft: N503AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10021
- Aircraft time: 42,660 hours, 32,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK A VISUAL INSPECTION DETECTED SOME CORROSION ALONG THE 1/4" TURN ANGLE AT FS 280.00, LBL/RBL 12.00.  REMOVED AND REPLACED THE 1/4 TURN ANGLE AND CORNER GUSSETS.
